MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS ACCESS SOLUTION; PERCUTANEOUS ATRIAL CATHETER KIT

BOSTON SCIENTIFIC CORPORATION VERSACROSS ACCESS SOLUTION; PERCUTANEOUS ATRIAL CATHETER KIT
Model Number VXSK0122
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that versacross access solution was selected for use.During the procedure when an attempt was made for femoral vein access from the groin, the dilator had resistance and could not be advanced into the vein.When it was withdrawn, the distal end was found to be rolled back at the end like a sleeve.The dilator was not fully introduced into the vessel.Thus, the device was replaced and the procedure was completed successfully.No patient complication was reported.The device is not expected to be return as disposed.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.However, the reported allegation is confirmed via the media provided.Labelling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described withing this complaint.No updates are required to the ifu as a result of this event.Risk review: upon review of the complaint, the information provided does not indicate a new hazardous situation.Device history record (dhr) review: the lot numbers associated with the sheath for vxsk lot 38038932 are: 37826286 & 37881128 there were no non-conformances associated with either lot.There were rejects associated with both lots.However, neither of these rejects reasons would cause the event that occurred.The device has not been returned to bsc for analysis; however, the allegation was confirmed via media provided.The root cause cannot be determined with certainty based on the information available, and the conclusion code "cause linked to device but unable to trace more specifically" was therefore selected.

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
PERCUTANEOUS ATRIAL CATHETER KIT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24333558
Report Number2124215-2026-08249
Device Sequence Number9799505
Product Code OFK
UDI-Device Identifier00685447019824
UDI-Public(01)00685447019824(17)281007(10)38038932
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXSK0122
Device Catalogue NumberVXSK0122
Device Lot Number0038038932
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown